# SDR AALA201910259035

- Difficulty date: October 14, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 23,742 hours, 3,849 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: F5367141400000
- Condition: Delaminated
- Location: Zone 200 -
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DELAMINATED TOP LAYER FLOOR PANEL 261CF IN PASSENGER CABIN (1 EA) (DELAMINATED AREA L=46", W=18.5"). REPLACED FLOOR PANEL 261CF IN PASSENGER CABIN WITH NEW REPLACEMENT MATERIAL IAW A330 SRM 53-02-00-300-009 AND IRM 9701 REV I.
